# SDR DALA2016051703986

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 45,129 hours, 30,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING BY THE FIRST CLASS LAVATORY HAD FAILED.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE NOTED LIGHTED AREA AND THE OPS CHECK WAS GOOD.
